Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 10 found articles
 
 
  A ϖn-Related Family of Homotopy Elements in the Stable Homotopy of Spheres
 
 
Title: A ϖn-Related Family of Homotopy Elements in the Stable Homotopy of Spheres
Author: Liu, Xiugui
Xiao, Jianming
Zheng, Da
Appeared in: Chinese annals of mathematics. Series B
Paging: Volume 39 (2018) nr. 5 pages 849-860
Year: 2018
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 10 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands